# SDR DALA2023092207822

- Difficulty date: March 10, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 94,510 hours, 24,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 FUSELAGE / MAIN FRAME / FRAME 1560, S-25L TO S-27L / EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 606399-14. (2664750)
